# SDR COMA0460593

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 9,930 hours, 8,080 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 228143
- Part serial: 157
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 9,933 hours, 8,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4973 FUEL INBALANCE CAUTION MESSAGE.  REPLACED THE CROSS FLOW PUMP.
